# SDR R61A2024022700087

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N768YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000953
- Aircraft time: 538 hours, 439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING DAMAGE TO FASTNER AT LH LWR RVSM AREA. DAMAGE REPAIRED IAW ETD2024-170-005493 REV A.
